Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Le Traitement des Variables Vectorielles

Yves Escoufier
Biometrics
Vol. 29, No. 4 (Dec., 1973), pp. 751-760
DOI: 10.2307/2529140
Stable URL: http://www.jstor.org/stable/2529140
Page Count: 10
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Le Traitement des Variables Vectorielles
Preview not available

Abstract

Multivariate statistical techniques are based upon the Hilbert space Structure of the set of random variables with finite variance, and are therefore generalizable to any set having such a structure. In Particular, since certain applications lead to families of vector random variables we are led to the problem of finding the Hilbert space which permits the above generalization to families of vector variables. The inner product which is used possesses theoretical and practical properties which are discussed. An illustrative example is given.

Page Thumbnails

  • Thumbnail: Page 
751
    751
  • Thumbnail: Page 
752
    752
  • Thumbnail: Page 
753
    753
  • Thumbnail: Page 
754
    754
  • Thumbnail: Page 
755
    755
  • Thumbnail: Page 
756
    756
  • Thumbnail: Page 
757
    757
  • Thumbnail: Page 
758
    758
  • Thumbnail: Page 
759
    759
  • Thumbnail: Page 
760
    760